Geometric Structures in Bundlesof Associative Algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 27-30
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The article deals with bundles of linear algebra as a specifications of the case of smooth manifold. It allows to introduce on smooth manifold a metric by a natural way. The transfer of geometric structure arising in the linear spaces of associative algebras to a smooth manifold is also presented.
The article deals with bundles of linear algebra as a specifications of the case of smooth manifold. It allows to introduce on smooth manifold a metric by a natural way. The transfer of geometric structure arising in the linear spaces of associative algebras to a smooth manifold is also presented.
Classification :
15A66, 53B30, 57R15
Keywords: Geometric structures; bundles of linear algebra; vector bundles on smooth manifolds
Keywords: Geometric structures; bundles of linear algebra; vector bundles on smooth manifolds
@article{AUPO_2016_55_1_a3,
author = {Burlakov, Igor M.},
title = {Geometric {Structures} in {Bundlesof} {Associative} {Algebras}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {27--30},
year = {2016},
volume = {55},
number = {1},
mrnumber = {3674596},
zbl = {1367.53011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a3/}
}
TY - JOUR AU - Burlakov, Igor M. TI - Geometric Structures in Bundlesof Associative Algebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 27 EP - 30 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a3/ LA - en ID - AUPO_2016_55_1_a3 ER -
Burlakov, Igor M. Geometric Structures in Bundlesof Associative Algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 27-30. http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a3/